# SDR PDL2008F00000

- Difficulty date: June 11, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N1269J
- Make and model: Casa CN235
- Aircraft serial: 012
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Part number: 8551
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER FAIL LIGHT ILLUMINATED.  AUTOFEATHER COMPUTER REPLACED AND AC RETURNED TO SERVICE.  (K)
